# SDR P5CA2020070700251

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 34,415 hours, 5,057 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE STRINGER S-8R BETWEEN STA 940 AND STA 950.  ACCOMPLISHED EI NO T2020A53M-1659 REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
